# SDR AALA202410238225

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 66,396 hours, 27,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR JUMP SEAT LEFT HAND FLASHLIGHT BATTERY LOW. REMOVED AND REPLACED FLASHLIGHT BATTERY AT L1 DOOR JUMP SEAT LEFT HAND SIDE. PER AMM 25-64-00.
